International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 12, Pages 839-848
On the system of two nonlinear difference equations
1Department of Electrical and Computer Engineering, Democritus University of Thrace, Xanthi 67100, Greece
2Department of Applied Informatics, University of Macedonia, Thessaloniki 54006, Greece
Received 13 April 1999
Copyright © 2000 G. Papaschinopoulos and C. J. Schinas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the oscillatory behavior, the periodicity and the
asymptotic behavior of the positive solutions of the system of two
nonlinear difference equations and , where is a
positive constant, and .